Aa
A
A
Close
Avatar universal
Could this be side effects of ciprofloxacin or wrong use of it?
hi everyone. i recently tried anal sex with my girlfrend though i didnt penetrate. Around 2 days later, i realised some small discharge from my penis and some small burning sensation/inflammation aroung the neck of my penis thoug from inside during urination.. I was advised by a doctor to use ciprofloxacinn nad samthing like docy....(something).. After a day of usage, i realised some watery discharge from my penis at around 1opm evryday and it could sometime last for 7 minutes... Is this the effects of Cipro or just the healing process??
indescent me
Cancel
2 Answers
Page 1 of 1
101028 tn?1419606604
Std related discharge is more constant than this.

Did you and your gf have full std testing before starting to have sex?

Grace
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
No none was positive for any std...
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
STDs Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1463449675
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top STDs Answerers
Avatar universal
Blank
Avatar universal
Blank
101028 tn?1419606604
Blank
3149845 tn?1452625053
Blank
fort lauderdale, FL
Avatar universal
Blank
Gent, Belgium
484074 tn?1431294270
Blank
Reykjavik, Iceland